# SDR AALA2009051600002

- Difficulty date: May 16, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N601AN
- Make and model: Boeing 757223
- Aircraft serial: 27052
- Aircraft time: 46,001 hours, 15,574 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Motor
- Condition: Faulted
- Location: Outflow Valve
- Component: Outflow Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOS - FLIGHT FAILED TO STAY PRESSURIZED.  EMERGENCY DECLARED RETURNED BOS WITHOUT INCIDENT.  REPLACED CABIN OUTFLOW A/C MOTOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
